# SDR ASOA2012121302644

- Difficulty date: November 26, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PHOTOLUMINESCENT EMERGENCY FLOOR LIGHTING 3RD SECTION FROM THE FRONT IS DAMAGED WITH MISSING SECTIONS.  REMOVED & REPLACED RT 3RD SECTION FROM FRONT PHOTOLUMINESCENT EMERGENCY FLOOR LIGHTING SECTION WITH NEW SERVICEABLE COVER, PN SG9601 IAW AMM 33-51-01-400-806. OPS CHECK GOOD.
